# SDR UPS204005

- Difficulty date: August 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19532
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 7075T6
- Condition: Cracked
- Location: Bs 294
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINT FOUND SHORT AND MISSING FASTENERS ON FRAME STA 294 LBL 55 WL 280.  REMOVED AND REPLACED SHORT FASTENERS AND REPLACED MISSING FASTENERS.  FOUND STRINGER CLIP TO BE CRACKED.  REMOVED CRACKED STRINGER CLIP AND REPLACED WITH FABRICATED STRINGER CLIP IAW SRM 51-20-1, 51-10-2, 51-30-2 AND 51-30-5.
